# SDR DALA2015030902127

- Difficulty date: March 7, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 102,661 hours, 19,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT BATTERIES BAD.  MAINTENANCE REPLACED BATTERIES.  SYSTEM OPERATION IS NORMAL.
